RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2006, Volume 3, Pages 216–231 (Mi semr199)  

This article is cited in 4 scientific papers (total in 4 papers)

Research papers

Normal families of space mappings

V. I. Ryazanov, E. A. Sevost'yanov

Institute of Applied Mathematics and Mechanics, Ukraine National Academy of Sciences, Donetsk

Abstract: Classes of the recently introduced so-called $Q$-homeomorphisms are studied. In the terms of the majorant $Q(x)$, a series of criteria of normality based on estimates of the distortion of the spherical distance under $Q$-homeomorphisms is given.

Full text: PDF file (870 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.5
MSC: 30C75
Received June 7, 2006, published June 9, 2006

Citation: V. I. Ryazanov, E. A. Sevost'yanov, “Normal families of space mappings”, Sib. Èlektron. Mat. Izv., 3 (2006), 216–231

Citation in format AMSBIB
\Bibitem{RyaSev06}
\by V.~I.~Ryazanov, E.~A.~Sevost'yanov
\paper Normal families of space mappings
\jour Sib. \`Elektron. Mat. Izv.
\yr 2006
\vol 3
\pages 216--231
\mathnet{http://mi.mathnet.ru/semr199}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2276021}
\zmath{https://zbmath.org/?q=an:1117.30015}


Linking options:
  • http://mi.mathnet.ru/eng/semr199
  • http://mi.mathnet.ru/eng/semr/v3/p216

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Salimov R., “$\mathrm{ACL}$ and differentiability of $Q$-homeomorphisms”, Ann. Acad. Sci. Fenn. Math., 33:1 (2008), 295–301  mathscinet  zmath  isi  elib
    2. R. R. Salimov, “On finitely Lipschitz space mappings”, Sib. elektron. matem. izv., 8 (2011), 284–295  mathnet
    3. Lomako T.V., “on the Boundary Behavior of Regular Solutions of the Degenerate Beltrami Equations”, Ukr. Math. J., 67:4 (2015), 552–563  crossref  mathscinet  isi  elib
    4. S. K. Vodopyanov, “Basics of the quasiconformal analysis of a two-index scale of spatial mappings”, Siberian Math. J., 59:5 (2018), 805–834  mathnet  crossref  crossref  isi
  • Number of views:
    This page:130
    Full text:37
    References:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019